MAUDE Adverse Event Report: DEPUY MITEK LLC US FULL RADIUS 4.0MM 5PK; ARTHROSCOPE

DEPUY MITEK LLC US FULL RADIUS 4.0MM 5PK; ARTHROSCOPE
Catalog Number 283409
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the full radius 4.0mm 5pk device was characterized as ¿inorganic.¿ it was not reported if the device was used in surgery.It was not reported if there were any delays in a surgical procedure or if a spare device was available.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was unknown.However, it was reported that the event occurred in 2025.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H11: additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H11: additional narrative: investigation summary the product has not returned to j&j medtech orthopaedics, however photos were provided for evaluation.Visual inspection of the returned photos found a particle on the packaging tray.No other anomalies were noted.The manufacturer performed an investigation of the photos with the following results: walking process was performed in depuy manufacturing line, and the below conditions were found: 1.The plastic components (hubs and rings) were received with loose particles 2.The nests of the induction welder machine were found with the loose particles.3.Containers (bins) with subassemblies in manufacturing line were found with loose particles.4.Grease application workstation was found with loose particle in the nest when the subassemblies were placed.5.Cleaning frequency is not proper followed as it is stated in the procedure, no corrections are taken since none of the parts were returned.Supplier open internal capa to perform a deep analysis to find the potential causes and determine the corrective / preventive actions the overall complaint was confirmed as the observed condition of the full radius 4.0mm 5pk would have contributed to the complained device issue.Based on the information currently available, a product issue was identified during the investigation of the photos received and possible cause cannot be established.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history record review: a manufacturing record evaluation was performed for the finished device m2411003, and no non-conformances were identified.

Brand Name
FULL RADIUS 4.0MM 5PK
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key22166769
Report Number1221934-2025-02102
Device Sequence Number9401804
Product Code HRX
UDI-Device Identifier10886705022014
UDI-Public(01)10886705022014(10)M2411003(17)291031
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K041824
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number283409
Device Lot NumberM2411003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer09/23/2025
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date09/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown